Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 3, NWS Austin/San Antonio, TX

March 28, 2014Travis County, Williamson County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 28, 2014, 4:33 PM CDT for Travis County, Williamson County, Texas. It was in force for 42 min. 17 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 28, 2014, 4:33 PM CDT (21:33 UTC)
Expired
Mar 28, 2014, 5:15 PM CDT
In force
42 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Travis County, TX, Williamson County, TX

What was reported inside it

TimeReportWhereRemark
Mar 28, 4:33 PM CDTHAIL 0.753 S Jollyville, TXHALF TO THREE QUARTER INCH HAIL
Mar 28, 4:33 PM CDTHAIL 16 N Austin, TX
Mar 28, 4:34 PM CDTHAIL 0.755 S Wells Branch, TX
Mar 28, 4:35 PM CDTHAIL 13 Ssw Jollyville, TXHAIL STONES RANGING FROM PEA SIZE TO ONE INCH OCCURRING ON AND OFF FOR MORE THAN FIVE MINUTES
Mar 28, 4:35 PM CDTHAIL 14 Nw Austin, TX1 INCH HAIL AT SPICEWOOD SPRINGS AND MOPAC
Mar 28, 4:36 PM CDTHAIL 0.53 Sw Wells Branch, TX
Mar 28, 4:38 PM CDTHAIL 14 N Austin, TXNICKEL TO QUARTER SIZE HAIL
Mar 28, 4:40 PM CDTHAIL 0.754 S Wells Branch, TX
Mar 28, 4:41 PM CDTHAIL 0.53 S Wells Branch, TX
Mar 28, 4:42 PM CDTHAIL 1.754 Ne Austin, TX
Mar 28, 4:44 PM CDTHAIL 1.755 Ne Austin, TX
Mar 28, 4:45 PM CDTHAIL 15 Ene Austin, TX
Mar 28, 4:45 PM CDTHAIL 17 Ne Austin, TX
Mar 28, 4:45 PM CDTHAIL 1.752 W Manor, TXREPORTED BY TRAINED SPOTTERS
Mar 28, 4:45 PM CDTHAIL 1.752 W Manor, TX
Mar 28, 4:48 PM CDTHAIL 0.73 Sw Wells Branch, TX
Mar 28, 4:52 PM CDTHAIL 15 Ene Austin, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 28, 12:47 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.6 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2014-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1120 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2014-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1120 J/kg
Mixed-layer CIN
-221 J/kg
Mixed-layer LCL
1065 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

767 
WUUS54 KEWX 282133
SVREWX
TXC453-491-282215-
/O.NEW.KEWX.SV.W.0003.140328T2133Z-140328T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
433 PM CDT FRI MAR 28 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN TRAVIS COUNTY...
  SOUTH CENTRAL WILLIAMSON COUNTY...

* UNTIL 515 PM CDT.

* AT 422 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR ANDERSON   
  MILL...AND MOVING EAST AT 25 MPH. THIS STORM COULD MERGE WITH A    
  WEAKER STORM MOVING FROM THE NORTHWEST AND MAKE THIS A BIGGER AND  
  STRONGER STORM.

* SOME LOCATIONS IN THE WARNING INCLUDE AUSTIN...WINDEMERE...
  PFLUGERVILLE AND MANOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3043 9741 3017 9757 3038 9790 3053 9782
TIME...MOT...LOC 2132Z 289DEG 24KT 3039 9775

$$
3 follow-up statements
212 
WWUS54 KEWX 282140
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
440 PM CDT FRI MAR 28 2014

TXC453-491-282215-
/O.CON.KEWX.SV.W.0003.000000T0000Z-140328T2215Z/
TRAVIS TX-WILLIAMSON TX-
440 PM CDT FRI MAR 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTH CENTRAL WILLIAMSON AND EASTERN TRAVIS COUNTIES...

AT 435 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR JOLLYVILLE...
OR NEAR ANDERSON MILL...MOVING EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WINDEMERE...PFLUGERVILLE AND MANOR

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING FROM A QUARTER TO GOLF BALL 
SIZED HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3043 9741 3017 9757 3038 9790 3053 9782
TIME...MOT...LOC 2138Z 289DEG 24KT 3038 9771

$$

OB/AT
372 
WWUS54 KEWX 282147
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
447 PM CDT FRI MAR 28 2014

TXC453-491-282215-
/O.CON.KEWX.SV.W.0003.000000T0000Z-140328T2215Z/
TRAVIS TX-WILLIAMSON TX-
447 PM CDT FRI MAR 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR EXTREME SOUTH CENTRAL WILLIAMSON AND EAST CENTRAL TRAVIS
COUNTIES...

AT 438 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL
SIZE HAIL.  THIS STORM WAS LOCATED NEAR WELLS BRANCH...OR 6 MILES 
NORTHEAST OF AUSTIN...MOVING EAST AT 30 MPH AND HEADING TO NORTHERN 
PART OF AUSTIN AND SOUTH OF MANOR.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MANOR

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3045 9775 3043 9741 3017 9757 3033 9782
TIME...MOT...LOC 2146Z 289DEG 24KT 3036 9765

$$

OB/AT
890 
WWUS54 KEWX 282155
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
455 PM CDT FRI MAR 28 2014

TXC453-491-282215-
/O.CON.KEWX.SV.W.0003.000000T0000Z-140328T2215Z/
TRAVIS TX-WILLIAMSON TX-
455 PM CDT FRI MAR 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR EXTREME SOUTH CENTRAL WILLIAMSON AND EAST CENTRAL TRAVIS
COUNTIES...

AT 447 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL
SIZE HAIL.  THIS STORM WAS LOCATED ACROSS NORTHERN PART OF 
AUSTIN...MOVING SOUTHEAST AT 25 MPH. THIS DANGEROUS STORM WILL BE 
OVER MANOR WITHIN THE NEXT 10 TO 15 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR LARGE HAIL UP TO GOLF BALL SIZE. PEOPLE OUTSIDE 
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT 
AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3018 9757 3032 9780 3043 9776 3045 9775
      3043 9741
TIME...MOT...LOC 2152Z 289DEG 24KT 3034 9762

$$

OB/AT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 3:09 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Mar 28, 3:09 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
309 PM CDT FRI MAR 28 2014

.SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...
THE DRY LINE PUNCHING EASTWARD WAS RAPIDLY APPROACHING THE I35
CORRIDOR WITH TAIL END CONVECTION SKIRTING THE FAR NRN COUNTIES.
ISOLATED-SCATTERED STORMS ACROSS THE FAR NERN CWA THRU THE
EVENING HOURS...THEN SLIGHT CHANCE STORMS ACROSS THE FAR EASTERN
CWA BETWEEN 7 AND 10 PM THIS EVENING. APPEARS THE DRY LINE IS
ADVANCING FURTHER EAST OVER THE CENTRAL/SRN CWA THIS AFTERNOON AND
LIKELY CUTTING OFF THE S-SWLY LOW LEVEL INFLOW TO THE STORMS TO
THE NORTH....NOT ALLOWING FOR MUCH SWD DEVELOPMENT. OTHERWISE
CLEARING AND COOLER TONIGHT AS THE COLD FRONT DROPS SWD BEHIND THE
DRY LINE AND COOLER NLY WINDS OF 10-15 MPH DEVELOP. A WEAL RIDGE
PREVAILS ALOFT OVER THE WEEKEND. SUNNY...DRY AND NOT AS WARM
SATURDAY...CONTINUED CLEAR AND COOL SATURDAY NIGHT. A LIGHT RETURN
FLOW DEVELOPS SATURDAY NIGHT AS THE SURFACE RIDGE SLIDES EAST.

&&

.LONG TERM (SUNDAY THROUGH FRIDAY)...
INCREASING SLY RETURN FLOW SUNDAY...THEREFORE BREEZY AND WARMER.
LOW LEVEL MOISTURE RETURNS SUNDAY NIGHT WITH PATCHY FOG POSSIBLE
ACROSS THE EASTERN CWA. MORE ACTIVE WESTERLY FLOW ALOFT DEVELOPS
EARLY NEXT WEEK INTO MUCH OF NEXT WEEK AS A LOW DROPS SEWD ACROSS
NRN CA TOWARDS THE FOUR CORNERS REGION/SRN ROCKIES. WITH DEEPENING
MOISTURE ACROSS S CENTRAL TX...HAVE CONTINUED SLIGHT TO LOW CHANCE
POPS(SHOWERS/STORMS) FROM TUESDAY INTO THURSDAY. THE GFS KICKS THE
UPPER LOW INTO THE MID WEST THURSDAY...DRIVING A COLD FRONT THRU
THE AREA THURSDAY AFTERNOON/NIGHT....WHILE THE ECMWF HAS THE UPPER
LOW KICKING FURTHER NORTH WITH SWLY FLOW CONTINUING INTO
FRIDAY...WITH A WEAKER STALLING COLD FRONT ON FRIDAY. HAVE GONE
WITH THE DRIER GFS SOLUTION WHICH IS IN LINE WITH PREVIOUS
THINKING AND ADJACENT WFOS.

.FIRE WEATHER...
NO CHANGES TO THE RED FLAG WARNING THRU 6 PM THIS EVENING.
20-FOOT WIND SPEED HAVE DECREASED IN THE LAST OVER THE RIO GRANDE
PLAINS. THE HILL COUNTRY COULD SEE AN HOUR OR TWO OF REACHING RED
FLAG CONDITIONS JUST BEHIND THE DRY LINE. WILL CONTINUE TO
MENTION ELEVATED FOR THE REMAINDER OF THIS EVENING AND AGAIN
SATURDAY AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              49  79  49  81  53 /  20   0   0   0  -
AUSTIN BERGSTROM INTL AIRPORT  45  78  45  80  50 /  20   0   0   0  -
NEW BRAUNFELS MUNI AIRPORT     48  80  47  81  52 /  -    0   0   0  -
BURNET MUNI AIRPORT            46  77  46  79  52 /  -    0   0   0  -
DEL RIO INTL AIRPORT           52  81  55  83  57 /   0   0   0   0  -
GEORGETOWN MUNI AIRPORT        46  77  46  80  51 /  20   0   0   0  -
HONDO MUNI AIRPORT             50  83  51  85  55 /   0   0   0   0  -
SAN MARCOS MUNI AIRPORT        47  79  46  79  51 /  -    0   0   0  -
LA GRANGE - FAYETTE REGIONAL   50  79  48  81  53 /  20   0   0   0  -
SAN ANTONIO INTL AIRPORT       51  81  51  82  55 /  -    0   0   0  -
STINSON MUNI AIRPORT           52  82  51  83  56 /  -    0   0   0  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 6 PM CDT THIS EVENING FOR THE FOLLOWING
COUNTIES: DIMMIT...EDWARDS...KINNEY...MAVERICK...UVALDE...VAL
VERDE...ZAVALA.

&&

MESOSCALE/AVIATION...17
SYNOPTIC/GRIDS...01
PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, Mar 28, 11:52 AM CDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1152 AM CDT FRI MAR 28 2014

TXZ171>173-183>194-202>209-217>225-228-291100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1152 AM CDT FRI MAR 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS WILL DEVELOP BY MID DAY FOR THE SAN
ANTONIO METRO AREA AND AREAS EXTENDING EAST AND NORTH OF SAN
ANTONIO...INCLUDING THE INTERSTATE 35 CORRIDOR AND EASTWARD. STRONG
TO SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE NORTHEAST HILL
COUNTRY OR EAST AND NORTHEAST OF A LLANO TO SAN MARCOS TO
HALLETTSVILLE LINE. THE MAIN CONCERN FROM THESE STORMS WILL BE LARGE
HAIL AND DAMAGING WINDS. THUNDERSTORMS WILL DIMINISH AND END BY
EARLY EVENING.

IN ADDITION...VERY DRY AND WARM CONDITIONS ALONG THE RIO GRANDE
PLAINS AND SOUTHERN EDWARDS PLATEAU WILL RESULT IN VERY LOW
RELATIVE HUMIDITY VALUES. THIS COUPLED WITH BREEZY WEST WINDS WILL
GENERATE CRITICAL FIRE WEATHER CONDITIONS FOR THOSE AREAS THIS
AFTERNOON. A RED FLAG WARNING IS IN EFFECT FROM 1 TO 6 PM THIS
AFTERNOON FOR THOSE AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

In the hours before

Local storm report, Mar 28, 4:15 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
415 PM CDT FRI MAR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             1 SE CEDAR PARK         30.50N  97.82W
03/28/2014  E0.25 INCH       WILLIAMSON         TX   PUBLIC

&&

EVENT NUMBER EWX1400182

SBS
Local storm report, Mar 28, 4:19 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
419 PM CDT FRI MAR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             CEDAR PARK              30.51N  97.83W
03/28/2014  E0.25 INCH       WILLIAMSON         TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1400183

SBS
Special weather statement, Mar 28, 4:20 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
420 PM CDT FRI MAR 28 2014

TXZ173-194-282200-
LEE-WILLIAMSON-
420 PM CDT FRI MAR 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILLIAMSON AND
NORTHERN LEE COUNTIES UNTIL 500 PM CDT...

AT 413 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR GRANGER...MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LEXINGTON...
  GRANGER DAM...
  THRALL...
  TANGLEWOOD...
  HOXIE...
  LANEPORT...
  HARE...
  SANDOVAL...
  NOACK...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3075 9728 3073 9726 3047 9715 3056 9697
      3056 9693 3054 9691 3037 9704 3067 9749
      3079 9740
TIME...MOT...LOC 2120Z 303DEG 22KT 3070 9735
Local storm report, Mar 28, 4:21 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
421 PM CDT FRI MAR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     HAIL             JONESTOWN               30.50N  97.92W
03/28/2014  E0.70 INCH       TRAVIS             TX   PUBLIC

&&

EVENT NUMBER EWX1400184

SBS
Local storm report, Mar 28, 4:24 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
424 PM CDT FRI MAR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     HAIL             1 NE CEDAR PARK         30.53N  97.82W
03/28/2014  E1.75 INCH       WILLIAMSON         TX   EMERGENCY MNGR

&&

EVENT NUMBER EWX1400185

SBS
Local storm report, Mar 28, 4:28 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
428 PM CDT FRI MAR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     HAIL             CEDAR PARK              30.51N  97.83W
03/28/2014  E1.50 INCH       WILLIAMSON         TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1400186

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 6:25 AM CDTRed Flag WarningEWXDimmit, Edwards, Kinney, Maverick, Uvalde, Val Verde and 1 more12 hr
Mar 28, 2:25 PM CDTSpecial Weather StatementEWXBurnet50 min
Mar 28, 2:47 PM CDTSpecial Weather StatementEWXWilliamson43 min
Mar 28, 3:13 PM CDTSpecial Weather StatementEWXWilliamson47 min
Mar 28, 3:37 PM CDTSevere Thunderstorm WarningEWXWilliamson38 min
Mar 28, 4:02 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson43 min
Mar 28, 4:10 PM CDTSpecial Weather StatementEWXWilliamson50 min
Mar 28, 4:20 PM CDTSpecial Weather StatementEWXMilam40 min
Mar 28, 4:59 PM CDTSpecial Weather StatementEWXLee46 min
Mar 28, 5:06 PM CDTSevere Thunderstorm WarningEWXBastrop, Lee, Travis39 min
Mar 28, 5:23 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee52 min
Mar 28, 5:48 PM CDTSpecial Weather StatementEWXLee42 min
Mar 28, 6:09 PM CDTSevere Thunderstorm WarningEWXFayette, Lavaca, Lee51 min
Mar 28, 6:44 PM CDTSevere Thunderstorm WarningEWXFayette, Gonzales, Lavaca46 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.